Medical Treatment of Ulcerative ColitisI am 29 years old and I was diagnosed with UC in August of I am from Tapering off prednisone ulcerative colitis Hgh pills benefits and love it here. I like to stay fittravel tapering off prednisone ulcerative colitis, love to ride motorcycles, i love outdoors like running hiking and stuff. Also love to read. I also like to cook different kinda cuisines but recently not cooking anything i am not able to eat.
Help Me Get Off Prednisone
I started feeling tired and shortness of breath around 10 mg, I am now off as of Sunday. Could this be side effects from getting off the steriods or something else? You may want to talk to your doctor, but I would say yes.
The prednisone gives us kind of a boost There are as many side effects when you get off the prednisone as when you're on it! Good luck, hope you feel better. Definitely sounds like coming off prednisone. I was on 40 mg for months myself. Coming off made me very short of breath and gave me very very bad joint pain and palpatations. I was off them since January until last friday.
I only agreed to 10 mg daily right now though so hopefully when I come off it won't be so bad. I will keep you posted. Hope you are feeling better: Yes, I had this, and as kpatience said, coming off that stuff is as bad as being on it. Such an amazing array of side-effects on and off prednisone Please don't worry about it, but do let your doctor know so your symptoms so that it's 'on record'.
I usually have to start at 60mg and stay on it for months with a slow weaning and I to feel bad when coming off of it. Its just the side effects you are going through coming off them while your body is adjusting to it, if your breathing worries you call your doctor.
I was only on 1mg of steroids, and it took me three seperate times, to finally do it. Thanks so much for the advice!!! I have been on prednisone for over 50 months.
Everytime my Crohn's flared- my doctors just upped the dosage back to I am finally down to 10 mg. Getting outside everyday in the sunshine is all that seems to help me at this point. This sounds like side effects. However steriods are a big deal and can be dangerous so you need to tell your doctor anyway. Prednisone is a good med but a horrible one! You need to make your doctor explain everything about it to you.
Even though you are already on it. I just finished mine. I have been off and on it for the past 4 months. Unfortantly my back up doctor doesn't taper me off it right. Which is part of the reason I have had to go back on a few times. The first time I was on it I had no clue it had to be tapered just right until I finished in a week. My reg doc came back from vacation and when I told him he put me back on. Sometimes tapers don't work and side effects are unavoidable. They can last anywhere from a week to five weeks.
Also know that sometimes it can be fatal. This is why you need to let your doctor know anything that happens while you are tapering off.
I am not trying to scare you. I just think it is important that everyone knows. It took me 5 different doctors before anyone would really tell me anything about Prednisone.
I had already been on and off nuberous times by this point. Your doctor may raise your dose and taper it down again more slowly. So don't be surprised if that happens. Also my pharmacy who I trust told me 40 mgs wasn't enough to require a taper. This is what I just finished. This is not true. I have dealing with immense muscle pain, I spent an entire day under blankets with heaters blowing on me and it was 70 degrees out.
I am also completely drained mentally and physically I also get short of breath from time to time. You should still call your doctor. Sorry, I am going on and on. Just thought you should know about some of the side effects from going off.
Keep in mind though that your body is different than mine so while I may experience certain side effects you may experience different ones or none at all though it appears you are I am just saying everyone is different and each person should be handled in a unique way. Good luck I hope you get to feeling better and I hope that you can get a hold of your doctor. I would definitely say yes it is from the prednisone.
Maybe you should go off of it slower. My husband did like 5mg every two weeks and when he got down to 10mg, he went down like 2mg every two weeks. You may be having symptoms of withdraw. For years he tried getting off prednisone and would get really sick when he got to the low dose. We didn't find out why until we got a new doctor who took him off of it slower. Now he's been prednisone free for 2 years.
Self Soothing Posted by: I have noticed recently that when I feel an attack coming that I pat myself like you would a baby. I remember doing this after surgery cause I would feel anxious going to sleep because of the anesthesia. Does anyone else do this? I had to tonight feeling apprehensive and stuck. I coupled it with deep breathing as well.
Also, do any of you tense your bodies up and not notice until A friend sent this to me.. As far as I can see, grief will never truly end. It may become softer overtime, more gentleand some days will feel sharp. But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.